# SDR DALA2020121704141

- Difficulty date: December 17, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,586 hours, 8,950 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Aft Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FL400 "DOOR RT AFT CABIN" ECAM MESSAGE.  DOOR SYSTEM INDICATES RT AFT DOOR OPEN.  COMPLIED W/QRH NO PRESSURIZATION PROBLEMS.  CORRECTIVE ACTION: CYCLED RT AFT DOOR.  PERFORMED BITE TEST OF PSCU, PER A330 AMM 52-71.  OPERATIONS CHECKS GOOD.  NO FAULTS NOTED.
